Alert archive / Kentucky / River Flood Warnings in 2016
River Flood Warning 11, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jul 7, 2016, 9:07 PM CDT for Edmonson County, Kentucky. It took effect at Jul 8, 2016, 7:00 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 9:07 PM CDT (02:07 UTC)
- In effect from
- Jul 8, 2016, 7:00 AM CDT
- Expired
- Jul 9, 2016, 10:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Edmonson County, KY
The radar
The Louisville radar (KLVX), 87 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
844
WGUS43 KLMK 080207
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
1007 PM EDT THU JUL 7 2016
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Green River at Brownsville
affecting the following counties in Kentucky...Edmonson.
.Heavy rain over the last several hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC061-081607-
/O.NEW.KLMK.FL.W.0011.160708T1200Z-160710T0300Z/
/BRNK2.1.ER.160708T1200Z.160709T0000Z.160709T2100Z.NO/
1007 PM EDT THU JUL 7 2016
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Green River at Brownsville.
* from Friday morning to Saturday evening.
* At 9:45 PM Thursday the stage was 15.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 18.9 feet by Friday evening. The river will fall below
flood stage by Saturday afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls.
Secondary roads and islands upstream of Green River Ferry flood.
* Flood History...This crest compares to a previous crest of 18.4
feet on Mar 20 2013.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
MRC1 follow-up statement
044
WGUS83 KLMK 081449
FLSLMK
Flood Statement
National Weather Service Louisville KY
1049 AM EDT FRI JUL 8 2016
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Green River at Brownsville
affecting the following counties in Kentucky...Edmonson.
...The Flood Warning continues for the following rivers in
Kentucky...
Drakes Creek near Alvaton
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky, Butler, Warren,
Muhlenberg, Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC227-090021-
/O.EXT.KLMK.FL.W.0010.000000T0000Z-160709T0021Z/
/ALVK2.1.ER.160707T2006Z.160708T0630Z.160708T1821Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning continues for
the Drakes Creek near Alvaton.
* until this evening.
* At 9:45 AM Friday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
&&
LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646
$$
KYC061-081519-
/O.CAN.KLMK.FL.W.0011.000000T0000Z-160710T0300Z/
/BRNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning is cancelled for
the Green River at Brownsville.
* At 9:45 AM Friday the stage was 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage with a value of
17.6 feet this evening.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-090249-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-160712T1030Z/
/WDBK2.1.ER.160707T1145Z.160709T0600Z.160712T0430Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning continues for
the Green River at Woodbury.
* until Tuesday morning.
* At 10:00 AM Friday the stage was 39.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 39.6 feet by
after midnight Saturday. The river will fall below flood stage
early Tuesday morning.
* Impact...At 40.0 feet...Old Ferry River Road in Aberdeen floods.
* Flood History...This crest compares to a previous crest of 39.6
feet on Dec 29 2015.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-090249-
/O.CON.KLMK.FL.W.0009.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.160708T1100Z.160711T0000Z.000000T0000Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* At 7:00 AM Friday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
Sunday evening then begin falling.
* Impact...The ferry will be closed through the weekend.
* Flood History...This crest compares to a previous crest of 20.5
feet on Mar 22 2008.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
CMCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 7, 8:35 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 7, 8:35 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
935 PM EDT THU JUL 7 2016
...Forecast Update...
Issued at 931 PM EDT Thu Jul 7 2016
Newest set of data coming hasn't changed too much from late
afternoon and early evening thinking. Latest water vapor imagery and
500 mb heights fast moving zonal flow overhead with actually a brief
period of ridging set to slide by. At the surface, the air mass
remains very warm and moist with some weak convergence noted across
the southwest and western areas.
Toward midnight, isentropic upglide and moisture transport begins to
increase and impinges on the area, however compared to last night
it's not nearly as strong or long-lived. This supports some isolated
to scattered convection, but maybe not to the degree that was
experienced last night. HRRR and RAP have a decent handle on this
and generally show scattered storms between midnight and 7 am.
However, 08.00z RFC flash flood guidance for 1 hour is under 1 inch,
even 3/4 of an inch across a wide portion of south-central Kentucky.
Basically, any additional rainfall from thunderstorms will cause
problems. See no reason to adjust or amend Flash Flood Watch for our
area. Tweaked POPs a bit based on latest HRRR and RAP, but otherwise
the forecast is in good shape.
Issued at 645 PM EDT Thu Jul 7 2016
Line of severe storms has pushed out of the LMK area as of 6pm EDT
so the remaining portions of the Severe Thunderstorm Watch has been
cancelled. We'll have a short period of steady showers in its wake
across the Lake Cumberland region then overall a dry evening for
much of the area.
Big question mark remains on potential for additional storms to
develop overnight. HRRR has backed off on the idea of another slow
moving cluster of storms while other hi-res models suggest it'll
still happen. Moisture transport isn't nearly as strong and the
isentropic upglide isn't as favorable as last night. As a result,
confidence in seeing another flash flood event isn't as high but
still there. Despite this, any additional rainfall will result in
flash flooding so will maintain Flash Flood Watch across the area.
Issued at 436 PM EDT Thu Jul 7 2016
Robust line of severe storms continues to barrel across central
Kentucky. Though the chances of severe weather will diminish as the
line heads to the east, had to extend the Severe Thunderstorm Watch
eastward anyway as the line will be threatening those areas shortly.
Dropped counties west of the line.
Flooding will continue to be a problem as the storms cross southern
Kentucky with rainfall rates around an inch per hour.
.SHORT TERM (Now through Friday Night)...
Issued at 300 AM EDT Thu Jul 7 2016
Lots of light to moderate rain across the region this hour, but
heavier rains continue near our border with TN. Have issued several
flash flood warnings. Rain rates from the KY mesonet as well as MRMS
have varied from 4-6 inches/hour in the more intense cells.
The wave that is generating this heavy rain is well initialized in
the models. As the morning progresses, this wave should head into
eastern KY, leaving a boundary that carves a path around our
southern forecast area, if not just south of it. The NAM tries to
keep our south and east rainy through the morning hours, whereas the
Hi-res WRF's our local WRF and the HRRR portray the more likely
solution of a drying out period in the wake of the wave and also as
isentropic lift weakens across the region.
By this afternoon, expect a boundary to remain somewhere across our
south, which when combined with heating, should allow additional
storms to develop. Latest WRF-NMM and GFS supports this thinking,
but given other models keep rain chances elsewhere, will have at
least a slight chance areawide in the mid afternoon to early evening
hours. As was the case yesterday, with warm highs and plenty of
moisture, CAPEs will be high, but some drier air aloft also will
make DCAPEs fairly high, so damaging wind is a threat in addition to
heavy rains. Freezing levels look too high for any hail threat today.
Tonight's storm chances will depend on upstream development. Latest
GFS and Euro would have another MCS develop over the Upper Midwest
and track east southeast. This track would have it just clip our
northern forecast area. Given the boundary left in the wake of
convection this morning, would not be surprised if these storms
track a little farther south. The remains of this system, along with
a trough heading over the Upper Midwest should serve as a focus for
new storms Friday afternoon. Wind fields are a bit stronger aloft,
but unidirectional, so storms could see some organization as they
develop over our region and travel eastward. Precipitable waters
remain high so once again flash flooding is possible.
The only other concern in the forecast is for heat indices Friday
afternoon. Given a potential for a later start to storms that day,
we should see highs rise into the lower 90s for most locations.
Combined with the present humidity, that should make for heat
indices close to advisory range, especially along and west of a
Louisville to Campbellsville line.
.LONG TERM (Saturday through Thursday)...
Issued at 244 PM EDT Thu Jul 7 2016
GFS/Euro still force any convection to just along or south of the
KY/TN border for the weekend, so most of the area should be dry.
That moisture may try and sneak back in here for the next work week,
resulting in daily chances of scattered storms. Temperatures will be
near normal.
&&
.AVIATION (00Z TAF Update)...
Issued at 645 PM EDT Thu Jul 7 2016
Main focus is on whether storms will redevelop across the area
overnight, and then again with a frontal passage tomorrow
afternoon/evening.
Environment and latest hi-res model guidance isn't as impressive or
supportive for another round of strong slow moving thunderstorms
across the area. That said, there could still be isolated to
scattered storms overnight, mainly impacting the BWG area. Plenty of
cloud cover and winds just off the surface will preclude fog/stratus
formation.
Any lingering showers will dissipate by mid-morning, giving way to
breezy southwest winds. Expect gusts in the 20 to 25 kt range. The
frontal passage looks to be in the mid/late afternoon hours, toward
the end of the current TAF period. The environment will be rather
unstable but confidence in seeing widespread storms is low. As a
result, opted to go with a PROB30 group to hint at the chances. Plan
on a wind shift to the west/northwest toward the end of the TAF
period.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 8 AM EDT /7 AM CDT/ Friday for KYZ026-
027-061>066-070>078-081-082.
IN...NONE.
&&
Update.........ZT
Short Term.....13
Long Term......13
Aviation.......ZTHazardous weather outlook, Jul 7, 5:01 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 601 PM EDT THU JUL 7 2016 KYZ026-027-061>066-070>078-081-082-082215- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 601 PM EDT THU JUL 7 2016 /501 PM CDT THU JUL 7 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-067- 082215- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE- HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON- NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON- LINCOLN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD 601 PM EDT THU JUL 7 2016 /501 PM CDT THU JUL 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jul 7, 5:31 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 ESE EASTVIEW 37.58N 86.04W
07/07/2016 HARDIN KY NWS EMPLOYEE
TREES DOWN ON ROADWAYS NEAR US 62 AND KY 84.
&&
MRCLocal storm report, Jul 7, 6:04 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG SUNFISH 37.30N 86.37W
07/07/2016 EDMONSON KY TRAINED SPOTTER
100 POUND ROOF BLOWN OFF LIVESTOCK BUILDING
AND BLOWN 50 FEET. TREES WITH 5 TO 6 INCH
BRANCHES WERE DAMAGED.
&&
MRCLocal storm report, Jul 7, 6:07 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG OLGA 36.95N 85.15W
07/07/2016 RUSSELL KY PUBLIC
RADIO ANTENNA SNAPPED JUST ABOVE THE BASE.
&&
MRCLocal storm report, Jul 7, 6:14 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 1 SSE BIG CLIFTY 37.53N 86.14W
07/07/2016 GRAYSON KY PUBLIC
LARGE TREES SNAPPED ALONG MORRISON ROAD.
&&
MRCLocal storm report, Jul 7, 6:50 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 S CAMPBELLSVILLE 37.30N 85.35W
07/07/2016 TAYLOR KY TRAINED SPOTTER
LARGE TREE LIMBS FELL AND DAMAGED A SWING
SET ON BLUE HOLE ROAD.
&&
MRCLocal storm report, Jul 7, 7:47 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 3 NNW RAPIDS 36.71N 86.49W
07/07/2016 SIMPSON KY EMERGENCY MNGR
SCOTTSVILLE ROAD, HIGHWAY 100E, CLOSED AT
THE 5000 BLOCK BY HIGH WATER.
0530 PM FLASH FLOOD 2 WSW GOLD CITY 36.74N 86.49W
07/07/2016 SIMPSON KY EMERGENCY MNGR
GOLD CITY ROAD CLOSED BY HIGH WATER.
0525 PM TSTM WND DMG 4 SSE JACKTOWN 37.40N 84.99W
07/07/2016 CASEY KY TRAINED SPOTTER
TREE SNAPPED NEAR ITS BASE. LARGE LIMBS DOWN
BETWEEN LIBERTY AND THE MARION COUNTY LINE.
LARGE TREE BLOCKING HIGHWAY 49 NORTHWEST OF
LIBERTY.
0519 PM TSTM WND DMG BARDSTOWN 37.81N 85.47W
07/07/2016 NELSON KY BROADCAST MEDIA
LARGE TREE UPROOTED.
0518 PM TSTM WND DMG 1 ENE FREEDOM 36.92N 85.08W
07/07/2016 RUSSELL KY LAW ENFORCEMENT
TREES DOWN ON CLIFTY CREEK ROAD.
0516 PM TSTM WND DMG JAMESTOWN 37.00N 85.07W
07/07/2016 RUSSELL KY LAW ENFORCEMENT
TREES DOWN ON GREEN ACRES ROAD.
0512 PM TSTM WND DMG OLGA 36.95N 85.15W
07/07/2016 RUSSELL KY PUBLIC
RADIO ANTENNA SNAPPED JUST ABOVE THE BASE.
0510 PM TSTM WND DMG 3 S CAMPBELLSVILLE 37.30N 85.35W
07/07/2016 TAYLOR KY TRAINED SPOTTER
LARGE TREE LIMBS FELL AND DAMAGED A SWING
SET ON BLUE HOLE ROAD.
0510 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
07/07/2016 TAYLOR KY LAW ENFORCEMENT
NUMEROUS TREES DOWN AROUND THE COUNTY. MANY
ROADS BLOCKED BY DOWNED TREES. ROOF DAMAGE
TO A BUILDING NEAR THE ADAIR COUNTY LINE.
0505 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
07/07/2016 ADAIR KY TRAINED SPOTTER
ROOF DAMAGED AT A BUSINESS.
0505 PM TSTM WND GST 3 SSE CANE VALLEY 37.15N 85.29W
07/07/2016 M52 MPH ADAIR KY MESONET
MEASURED AT THE ADAIR COUNTY KENTUCKY
MESONET SITE.
0457 PM TSTM WND DMG 1 SE CAMPBELLSVILLE 37.34N 85.34W
07/07/2016 TAYLOR KY TRAINED SPOTTER
POWER LINES DOWN NEAR THE AMAZON FULFILLMENT
CENTER.
0445 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
07/07/2016 GREEN KY LAW ENFORCEMENT
TREE ON A STRUCTURE ON WATER STREET IN
GREENSBURG. OTHER TREES DOWN COUNTY WIDE.
0440 PM TSTM WND DMG 1 SSE CREAL 37.42N 85.64W
07/07/2016 GREEN KY BROADCAST MEDIA
TREE SNAPPED ON DESPAIN ROAD.
0435 PM TSTM WND GST 1 SE CANMER 37.27N 85.77W
07/07/2016 M51 MPH HART KY MESONET
KENTUCKY MESONET SITE IN HART COUNTY.
0435 PM TSTM WND DMG 1 ESE EASTVIEW 37.58N 86.04W
07/07/2016 HARDIN KY NWS EMPLOYEE
TREES DOWN ON ROADWAYS NEAR US 62 AND KY 84.
0430 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
07/07/2016 MONROE KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY WIDE. .
0430 PM TSTM WND GST BONNIEVILLE 37.38N 85.90W
07/07/2016 M64 MPH HART KY TRAINED SPOTTER
NUMEROUS TREES DOWN IN HORSE CAVE AND
MUNFORDVILLE.
0420 PM TSTM WND DMG GLASGOW 37.00N 85.92W
07/07/2016 BARREN KY TRAINED SPOTTER
PART OF A ROOF BLOWN OFF A BUILDING.
0418 PM TSTM WND DMG 1 SSE BIG CLIFTY 37.53N 86.14W
07/07/2016 GRAYSON KY PUBLIC
LARGE TREES SNAPPED ALONG MORRISON ROAD.
0415 PM TSTM WND GST 2 ESE HAYS 37.02N 86.10W
07/07/2016 M50 MPH BARREN KY MESONET
BARREN COUNTY MESONET SITE.
0415 PM TSTM WND DMG LEITCHFIELD 37.48N 86.29W
07/07/2016 GRAYSON KY BROADCAST MEDIA
TREE UPROOTED.
0409 PM TSTM WND DMG 4 NNW ROCKFIELD 36.96N 86.57W
07/07/2016 WARREN KY LAW ENFORCEMENT
TREES DOWNED.
0400 PM TSTM WND GST 2 NE MCQUADY 37.72N 86.49W
07/07/2016 M51 MPH BRECKINRIDGE KY MESONET
MEASURED AT THE BRECKINRIDGE COUNTY KENTUCKY
MESONET SITE.
0400 PM TSTM WND DMG SCOTTSVILLE 36.75N 86.20W
07/07/2016 ALLEN KY LAW ENFORCEMENT
MULTIPLE TREES AND POWER LINES DOWNED
THROUGHOUT THE COUNTY. MANY ROADS CLOSED DUE
TO HIGH WATER.
0355 PM TSTM WND DMG FRANKLIN 36.73N 86.57W
07/07/2016 SIMPSON KY TRAINED SPOTTER
TREES DOWN. SOME COUNTY ROADS IMPASSABLE DUE
TO HIGH WATER. MANY TREES DOWNED BLOCKING
ROADS IN FRANKLIN.
0355 PM TSTM WND GST MORGANTOWN 37.22N 86.70W
07/07/2016 M60 MPH BUTLER KY EMERGENCY MNGR
.
0350 PM TSTM WND DMG SUNFISH 37.30N 86.37W
07/07/2016 EDMONSON KY TRAINED SPOTTER
100 POUND ROOF BLOWN OFF LIVESTOCK BUILDING
AND BLOWN 50 FEET. TREES WITH 5 TO 6 INCH
BRANCHES WERE DAMAGED.
0350 PM TSTM WND GST 3 ENE PROVIDENCE 36.68N 86.61W
07/07/2016 M50 MPH SIMPSON KY MESONET
FROM THE SIMPSON COUNTY KENTUCKY MESONET
SITE.
0335 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
07/07/2016 LOGAN KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN MULTIPLE
LOCATIONS IN THE COUNTY.
0335 PM TSTM WND GST 3 NE HARTFORD 37.48N 86.85W
07/07/2016 M60 MPH OHIO KY MESONET
AT OHIO COUNTY KENTUCKY MESONET SITE.
0328 PM TSTM WND DMG 1 ENE LEWISPORT 37.94N 86.89W
07/07/2016 HANCOCK KY LAW ENFORCEMENT
TREE DOWNED ON A POWER LINE BLOCKING SAND
HILL ROAD.
0325 PM TSTM WND DMG 5 WSW CORINTH 36.75N 86.86W
07/07/2016 LOGAN KY CO-OP OBSERVER
TREES DOWN BETWEEN RUSSELLVILLE AND
ADAIRVILLE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:12 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 33 min |
| Jul 8, 8:25 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 35 min |
| Jul 8, 8:48 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 27 min |
| Jul 8, 9:07 AM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 38 min |
| Jul 8, 9:16 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 44 min |
| Jul 8, 9:46 AM CDT | Special Weather Statement | LMK | Jefferson, Spencer | 29 min |
| Jul 8, 9:50 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 40 min |
| Jul 8, 9:58 AM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 32 min |
| Jul 8, 10:10 AM CDT | Special Weather Statement | LMK | Anderson, Henry, Oldham, Shelby, Spencer | 35 min |
| Jul 8, 10:27 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 33 min |
| Jul 8, 10:28 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 32 min |
| Jul 8, 10:50 AM CDT | Special Weather Statement | LMK | Fayette, Scott | 25 min |
| Jul 8, 11:11 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas | 34 min |
| Jul 8, 11:18 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 27 min |
| Jul 8, 12:33 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 27 min |
| Jul 8, 12:54 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 36 min |
| Jul 8, 1:06 PM CDT | Special Weather Statement | LMK | Garrard, Jessamine, Madison | 24 min |
| Jul 8, 1:10 PM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more | 3 hr |
| Jul 8, 1:15 PM CDT | Special Weather Statement | LMK | Metcalfe | 30 min |
| Jul 8, 1:18 PM CDT | Special Weather Statement | LMK | Boyle | 27 min |
| Jul 8, 1:20 PM CDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 3 hr |
| Jul 8, 1:22 PM CDT | Special Weather Statement | LMK | Allen, Monroe | 38 min |
| Jul 8, 1:30 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 30 min |
| Jul 8, 1:36 PM CDT | Special Weather Statement | LMK | Madison | 9 min |
| Jul 8, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 34 min |
| Jul 8, 1:48 PM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more | 3 hr |
| Jul 8, 1:48 PM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more | 3 hr |
| Jul 8, 1:57 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 33 min |
| Jul 8, 1:59 PM CDT | Special Weather Statement | LMK | Monroe | 46 min |
| Jul 8, 2:01 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 44 min |
| Jul 8, 2:14 PM CDT | Areal Flood Advisory | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jul 8, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 20 min |
| Jul 8, 2:39 PM CDT | Flash Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jul 8, 6:25 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 35 min |
Nearby
River Flood Warnings in Kentucky, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.